Ask an expert
Question

06 Aug 2008

Yasmin....advice please!!
Hi i have been on Yasmin for a month. I reach my inactive tablets on my honeymoon. Will it besafe to delay my period on the first month of using the pill. Which tablets must i start on in the new pack?? On the silver section?? Must i wait till the end of the second month to take the inactive pills or can i take the inactive pills the week after my honeymoon??And ehen continue with the rest of the second pack???
Answer 325 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

To delay your period, you have to skip the inactive pills and carry on with the active pills in the next pack. You finish that whole pack and at the end of it will get to the inactive pills.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9378 votes
No
67% - 19421 votes
Vote